Propagation of analytic singularities up to non smooth boundary
Journées équations aux dérivées partielles (1987), article no. 7, 9 p.
@article{JEDP_1987____A7_0,
     author = {Schapira, Pierre},
     title = {Propagation of analytic singularities up to non smooth boundary},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {7},
     publisher = {Ecole polytechnique},
     year = {1987},
     zbl = {0666.58043},
     mrnumber = {89b:58196},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1987____A7_0/}
}
TY  - JOUR
AU  - Schapira, Pierre
TI  - Propagation of analytic singularities up to non smooth boundary
JO  - Journées équations aux dérivées partielles
PY  - 1987
DA  - 1987///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1987____A7_0/
UR  - https://zbmath.org/?q=an%3A0666.58043
UR  - https://www.ams.org/mathscinet-getitem?mr=89b:58196
LA  - en
ID  - JEDP_1987____A7_0
ER  - 
%0 Journal Article
%A Schapira, Pierre
%T Propagation of analytic singularities up to non smooth boundary
%J Journées équations aux dérivées partielles
%D 1987
%I Ecole polytechnique
%G en
%F JEDP_1987____A7_0
Schapira, Pierre. Propagation of analytic singularities up to non smooth boundary. Journées équations aux dérivées partielles (1987), article  no. 7, 9 p. http://www.numdam.org/item/JEDP_1987____A7_0/

[K-S 1] Kashiwara, M. and Schapira, P. : Microlocal study of sheaves. Astérisque 128 (1985). | MR | Zbl

[Ka] Kataoka, K : Microlocal theory of boundary value problems. J. Fac. Sc. Univ. Tokyo Sect. A. I : 27, 355-399 (1980), II : 28, 31-56 (1981). | MR | Zbl

[Le] Lebeau, G. : Deuxième microlocalisation sur les sous-variétés isotropes. Ann. Inst. Fourier, Grenoble 35, 2, 145-216 (1985). | Numdam | MR | Zbl

[S 1] Schapira, P. : Front d'onde analytique au bord II. Sem. E.D.P. Ecole Polytechnique, Exp. 13 (1986). | Numdam | Zbl

[S 2] Schapira, P. : Microfunctions for boundary value problems. Volume dedicated to Pr. M. Sato. To appear. | Zbl